# SDR AUS20020726

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Fuji FA-200-160
- Engine: Lyc O320D2A
- Propeller: Mcauly 1C172MGM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Cracked
- Location: Reciprocating En
- Part time: 991 cycles
- Component: Reciprocating En, Lyc, O320D2A
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER EXHAUST VALVE HEAD CRACKED AND BURNT.
